• Letrozole side effects

    Asked by SpunkyRoe on Tuesday, March 31, 2020

    Letrozole side effects

    Has anyone have bad jaw pain? Thank you

    5 Answers from the Community

    5 answers
    • Bengal's Avatar
      Bengal

      I took letrozole for a grand total of three weeks! I quit it because of severe stomach pain (I have since been diagnosed with stomach ulcers. I don't think the letrozole caused them but I do think it aggravated them.) I also developed pain in my groin which I then read is a possible side effect. But, no jaw pain. Then again, I only stayed on it 3 weeks.

      about 1 month ago
    • Saddie's Avatar
      Saddie

      I was on Letrozole for 1 1/2 years with no side effects. If you are taking XGEVA that can cause jaw pain which could indicate necrosis of the jaw. I had immediate pain when I started Afinitor. I went thru 12 days of XXX and at first they thought it might be necrosis of jaw from XGEVA however after an MRI of the jaw it was determined I didn't have necrosis of the jaw. Once I was off the Afinitor the excruciating pain subsided immediately. I hope that you no longer are suffering with the jaw pain. Stay healthy and safe at a time like this. It sounds odd to stay healthy when we have cancer but we don't need another battle to fight. Take ❤

      about 1 month ago
    • Iyana's Avatar
      Iyana

      Hi there, Have you discussed with your doctor regarding your jaw pain? Maybe he can give you some pain killer medication to deal with the pain.
      Common side-effects of Letrozole may include:
      - hot flashes, warmth or redness in your face or chest;
      - headache, dizziness, weakness;
      - bone pain, muscle or joint pain;
      - swelling, weight gain;
      - increased sweating; or
      - increased cholesterol in your blood

      If you've these symptoms for a long time then contact with your doctor asap and get checked immediately.

      about 1 month ago
    • carm's Avatar
      carm

      Hello, I am an oncology nurse and I hope this will help answer your question https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3529782/. Best of luck to you.

      about 1 month ago
    • Angelaine's Avatar
      Angelaine

      I was on Letrozole for 5 years. It caused bone pain in legs and hands and back. Not specificly in jaw, but bone. I am over one year past Letrozole. I feel better, but there are long term changes.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.